Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 299, NWS Wichita, KS

June 26, 20114 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2011, 9:36 AM CDT for 4 counties in Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 9:36 AM CDT (14:36 UTC)
Expired
Jun 26, 2011, 10:30 AM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elk County, KS, Greenwood County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 142 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2189 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS53 KICT 261436
SVRICT
KSC049-073-205-207-261530-
/O.NEW.KICT.SV.W.0299.110626T1436Z-110626T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
936 AM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
  SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
  NORTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1030 AM CDT

* AT 931 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTH OF SEVERY...OR 9 MILES SOUTHEAST OF EUREKA...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FALL RIVER...TORONTO...BUFFALO...ALTOONA...NEW ALBANY...COYVILLE...
  BATESVILLE...BENEDICT AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3789 9553 3748 9553 3762 9629 3780 9628
TIME...MOT...LOC 1436Z 271DEG 24KT 3771 9616
WIND...HAIL 60MPH 1.00IN

$$

ES
3 follow-up statements
493 
WWUS53 KICT 261448
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
948 AM CDT SUN JUN 26 2011

KSC049-073-205-207-261530-
/O.CON.KICT.SV.W.0299.000000T0000Z-110626T1530Z/
GREENWOOD KS-ELK KS-WILSON KS-WOODSON KS-
948 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WOODSON...NORTHERN WILSON...NORTHEASTERN ELK AND SOUTHEASTERN
GREENWOOD COUNTIES UNTIL 1030 AM CDT...

AT 944 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF FALL RIVER...OR 13 MILES SOUTHEAST OF EUREKA...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FALL RIVER...TORONTO...BUFFALO...ALTOONA...NEW ALBANY...COYVILLE...
  BATESVILLE...BENEDICT AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3789 9553 3748 9553 3762 9629 3780 9628
TIME...MOT...LOC 1448Z 271DEG 24KT 3771 9606
WIND...HAIL 60MPH 1.00IN

$$

ES
092 
WWUS53 KICT 261506
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1006 AM CDT SUN JUN 26 2011

KSC049-073-205-207-261530-
/O.CON.KICT.SV.W.0299.000000T0000Z-110626T1530Z/
GREENWOOD KS-ELK KS-WILSON KS-WOODSON KS-
1006 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WOODSON...NORTHERN WILSON...NORTHEASTERN ELK AND SOUTHEASTERN
GREENWOOD COUNTIES UNTIL 1030 AM CDT...

AT 1001 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF TORONTO...OR 16 MILES SOUTHWEST OF YATES
CENTER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BUFFALO...ALTOONA...COYVILLE...BATESVILLE...BENEDICT AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3789 9553 3748 9553 3762 9629 3780 9628
TIME...MOT...LOC 1506Z 271DEG 24KT 3771 9591
WIND...HAIL 60MPH 1.00IN

$$

ES
056 
WWUS53 KICT 261522
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1022 AM CDT SUN JUN 26 2011

KSC049-073-261532-
/O.CAN.KICT.SV.W.0299.000000T0000Z-110626T1530Z/
GREENWOOD KS-ELK KS-
1022 AM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELK AND
SOUTHEASTERN GREENWOOD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3748 9553 3757 9596 3782 9596 3784 9595
      3789 9553
TIME...MOT...LOC 1522Z 271DEG 24KT 3771 9577

$$

KSC205-207-261530-
/O.CON.KICT.SV.W.0299.000000T0000Z-110626T1530Z/
WILSON KS-WOODSON KS-
1022 AM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WOODSON AND NORTHERN WILSON COUNTIES UNTIL 1030 AM CDT...

AT 1018 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF BUFFALO...OR 12 MILES SOUTH OF YATES
CENTER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BUFFALO...ALTOONA...BENEDICT AND ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3748 9553 3757 9596 3782 9596 3784 9595
      3789 9553
TIME...MOT...LOC 1522Z 271DEG 24KT 3771 9577
WIND...HAIL 60MPH 1.00IN

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:13 AM CDT, 23 minutes earlier.

Area forecast discussion, Jun 26, 9:13 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
913 AM CDT SUN JUN 26 2011

.UPDATE...

THIS MORNING:
ONSET OF HEATING...RICH SFC-850MB MOISTURE & THE ARRIVAL OF A MODEST 700
MB SHORTWAVE HAVE ALL TEAMED TO SPARK SCT SHRA/ISOLD TSRA OVER SE KS
THIS MORNING. AS SUCH HAVE MODIFIED SE KS GRIDS TO REFLECT THESE LATEST
TRENDS.

&&

.PREV DISCUSSION... /ISSUED 536 AM CDT SUN JUN 26 2011/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
EASTERLY UPSLOPE FLOW WILL KEEP AN AREA OF LOW CLOUDS ACROSS
PORTIONS OF CENTRAL KANSAS EARLY THIS MORNING...HOWEVER THE LOW
CLOUDS WILL SCATTER OUT AS SURFACE LOW PRESSURE DEEPENS TODAY WITH
INCREASING SOUTHERLY FLOW. VFR CONDITIONS EXPECTED TO PREVAIL FOR
ALL TAFS SITES THEREAFTER. A COLD FRONT WILL SINK SOUTHWARD INTO
CENTRAL KANSAS TONIGHT WITH WINDS SWITCHING AROUND TO THE
NORTHWEST...AND LOW CLOUDS SPREADING SOUTHWARD.

JAKUB

PREV DISCUSSION... /ISSUED 341 AM CDT SUN JUN 26 2011/

DISCUSSION...

MAIN CONCERN WILL BE WARM TEMPS TODAY...THEN STORM CHANCES FOR MON
AFTN/EVE.  THEN THE HEAT IS ON FOR WED-FRI.

TODAY-TONIGHT:
ANOTHER WARM DAY IS EXPECTED ACROSS THE AREA TODAY AS SOUTHWEST
BREEZES PUSH MAX TEMPS AGAIN CLOSE TO 100 ESPECIALLY OVER SOUTH
CENTRAL KANSAS. A LITTLE CONCERNED ABOUT WHETHER DWPTS WILL MIX OUT
INTO THE LOWER 60S TODAY.  IF THE THE SFC DWPTS STAY IN THE UPPER
60S....THIS WILL LEAD TO HEAT INDEX VALUES RISING TO 105 TO 107.
THINK CURRENT LOCATION OF THE HEAT ADVISORY LOOKS OKAY...BUT THINK
HEAT ADVISORY NEEDS TO BE EXPANDED INTO WICHITA AND HUTCHINSON AS
DWPTS IN URBAN AREAS STAY A LITTLE HIGHER.  WARM AIRMASS WILL ALSO
KEEP AREA CAPPED FROM ANY AFTERNOON CONVECTION CHANCES...WILL KEEP
SOME LOW POPS IN SERN KS INTO NE KS FOR THE MORNING HOURS...AS MID
LEVEL LIFT MAY LEAD TO SOME SPRINKLES OR LIGHT SHOWERS.

MON:
SHORTWAVE IN THE NRN PLAINS WILL HELP PUSH A FRONTAL BOUNDARY INTO
CEN KS EARLY MON...AND ACROSS THE FORECAST AREA FOR MON AFTERNOON.
LATEST MODEL RUNS SHOW A MORE AGGRESSIVE PUSH TO THIS BOUNDARY THAN
PREVIOUS RUNS SHOWED...PUSHING THE BOUNDARY INTO SRN KS BY MON
AFTERNOON. THIS WILL LIMIT PRECIP CHANCES FOR A GOOD PORTION OF THE
DAYTIME...AS CAPPING INVERSION STAYS IN PLACE...AND CONVERGENCE
DOESNT LOOK STRONG ENOUGH TO OVERCOME IT. WILL KEEP SLIGHT POPS
ACROSS SRN KS FOR TUE AFTERNOON/EVE....AS CAP MAY WEAKEN ENOUGH FOR
DEVELOPMENT.  THE MORE AGGRESSIVE SOUTHWARD PUSH ALSO MAY KEEP
ELEVATED STORM CHANCES MON NIGHT FURTHER SOUTH AS WELL...WITH
EXPECTED TRAINING CONVECTION OVER SRN KS...POSSIBLY PUSHED INTO NRN
OK. STILL THINK MON NIGHT LOOKS LIKE THE BEST CHANCE FOR WIDESPREAD
PRECIP SO WILL GO WITH SOLID CHANCE POPS FOR NOW.

TUE:
EXPECT FRONTAL BOUNDARY TO MOVE SOUTH OF THE AREA INTO OK LATE MON
OR EARLY TUE. LATEST GFS AND NAM/WRF SHOWS THIS BOUNDARY PUSHING A
LITTLE FURTHER SOUTH THAN PREVIOUS RUNS.  WHICH WILL ALSO PUSH THE
MAIN MID LEVEL BAROCLINIC ZONE FURTHER SOUTH AS WELL. MODELS DO SHOW
THIS MAIN MID LEVEL BAROCLINIC ZONE PUSHING BACK TO THE NORTH ON
TUE...WITH WARM SFC WARM FRONTAL BOUNDARY PUSHING BACK ACROSS THE
AREA SLOWER THAN PREVIOUSLY THOUGHT. THIS COULD DELAY ELEVATED
PRECIP CHANCES FOR TUE...INTO TUE AFTN/EVE. WILL KEEP POPS IN FOR
TUE AFTN/EVE...AS MID LEVEL LIFT INCREASES...WITH MOISTURE TRANSPORT
ALSO INCREASING IN THE 850-700H LAYER.

COULD SEE A POSSIBLE CONVECTIVE COMPLEX DEVELOP SOMEWHERE OVER
NORTHEAST KS ON TUE NIGHT....BOTH THE NAM AND GFS HINT AT THIS...SO
WILL KEEP POPS GOING TUE NIGHT AS WELL.

WED-SAT:
WARM ADVECTION WILL PUSH THE MAIN WARM FRONT WELL NORTH OF THE AREA
ON WED....WITH A LARGE UPPER LEVEL RIDGE BUILDING INTO THE CENTRAL
PLAINS.  THIS WILL HELP PUSH TEMPS CLOSE TO THE CENTURY MARK ONCE
AGAIN FOR WED THRU FRI.  COULD SEE SOME OF THE WARMEST TEMPS OF THE
SEASON ON THU...AS SW SFC FLOW WILL BE CONTROL. DO NOT SEE ANY
PRECIP CHANCES DURING THIS TIME FRAME AS WELL...AS WARM TEMPS ALOFT
KEEP THINGS CAPPED OFF.  WILL HAVE TO KEEP AN EYE ON THIS TIME
FRAME...AS WARM TEMPS WILL PROBABLY LEAD TO HEAT HEADLINES.

MEDIUM RANGE MODELS DIFFER ON HOW QUICKLY THEY WANT TO BREAK DOWN
THE UPPER RIDGE FOR LATE FRI INTO SAT....BOTH THE GFS AND ECMWF SHOW
A WEAK BOUNDARY PUSHING INTO THE AREA FOR SAT...BUT THINK THIS MAY
BE TOO OPTIMISTIC...SO WILL KEEP THINGS DRY FOR NOW.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT   101  76  97  69 /  10  10  20  20
HUTCHINSON     102  74  91  67 /  10  10  20  20
NEWTON          99  73  93  67 /  10  10  20  20
ELDORADO        98  73  97  67 /  10  10  20  20
WINFIELD-KWLD  101  77 102  71 /  10  10  20  20
RUSSELL        100  70  85  63 /  10  10  10  20
GREAT BEND     103  69  87  64 /  10  10  10  20
SALINA          97  74  86  64 /  10  20  10  20
MCPHERSON       99  74  89  66 /  10  10  20  20
COFFEYVILLE     97  75  96  72 /  20  20  20  20
CHANUTE         93  74  95  69 /  30  20  20  30
IOLA            91  72  94  68 /  30  20  20  20
PARSONS-KPPF    95  73  95  71 /  30  20  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR KSZ067>069-082-083-091>094-098-099.

&&
Hazardous weather outlook, Jun 26, 5:50 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
550 AM CDT SUN JUN 26 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
550 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON INTO THIS EVENING FOR
MOST OF SOUTH CENTRAL KANSAS AND A PORTION OF SOUTHEAST
KANSAS...MAINLY ALONG THE OKLAHOMA BORDER. CONSULT THE LATEST
ADVISORY FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE SEVERAL CHANCES OF THUNDERSTORMS FOR MONDAY THROUGH
TUESDAY NIGHT...ESPECIALLY ACROSS SOUTHERN KANSAS. STRONG STORMS
ARE LIKELY...AND AT LEAST A FEW SEVERE STORMS CANNOT BE RULED
OUT. THE MOSTLY LIKELY TIMING FOR SEVERE STORMS IS MONDAY EVENING
OVER SOUTH CENTRAL AND SOUTHEAST KANSAS.

HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA FOR WEDNESDAY
THROUGH FRIDAY. HEAT INDICES WILL LIKELY REACH 103 TO 107 DURING
THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KETCHAM

In the hours before

Local storm report, Jun 26, 9:34 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     HAIL             3 S CHERRYVALE          37.22N 95.55W
06/26/2011  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            30 TO 40 MPH WIND GUSTS.

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:25 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery65 min
Jun 26, 10:25 AM CDTSevere Thunderstorm WarningICTNeosho65 min
Jun 26, 10:37 AM CDTSevere Thunderstorm WarningICTAllen34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.